MENU

You are here

Publications

Export 1507 results:
Journal Article
Lucantonio A, Roché M, Nardinocchi P, Stone HA. Buckling dynamics of a solvent-stimulated stretched elastomeric sheet. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34967
Bianchini S. On Bressan\\\'s conjecture on mixing properties of vector fields. Self-Similar Solutions of Nonlinear PDE / Ed. Piotr Biler and Grzegorz Karch. - Banach Center Publ. 74 (2006) 13-31 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/1806
Ambrosetti A. Branching points for a class of variational operators. J. Anal. Math. 76 (1998) 321-335 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3314
Berti M, Biasco L. Branching of Cantor Manifolds of Elliptic Tori and Applications to PDEs. Communications in Mathematical Physics. 2011 ;305:741-796.
Bertola M. Boutroux curves with external field: equilibrium measures without a variational problem. Anal. Math. Phys. [Internet]. 2011 ;1:167–211. Available from: http://dx.doi.org/10.1007/s13324-011-0012-3
Malchiodi A, Ni W-M, Wei J. Boundary-clustered interfaces for the Allen–Cahn equation. Pacific Journal of Mathematics 229 (2007), No. 2, 447–468 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/5089
Bianchini S, Spinolo L. The boundary Riemann solver coming from the real vanishing viscosity approximation. Arch. Ration. Mech. Anal. 191 (2009) 1-96 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/1831
Malchiodi A, Wei J. Boundary interface for the Allen-Cahn equation. J. Fixed Point Theory Appl. 1 (2007) 305-336 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2027
Bressan A, Coclite GM. On the Boundary Control of Systems of Conservation Laws. SIAM J. Control Optim. 41 (2002) 607-622 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3070
Lassila T, Manzoni A, Quarteroni A, Rozza G. Boundary control and shape optimization for the robust design of bypass anastomoses under uncertainty. Mathematical Modelling and Numerical Analysis, in press, 2012-13 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6337
Ambrosetti A, Malchiodi A, Ruiz D. Bound states of Nonlinear Schroedinger Equations with Potentials Vanishing at Infinity. J. Anal. Math. 98 (2006) 317-348 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/1756
Ambrosetti A, Colorado E. Bound and ground states of coupled nonlinear Schrödinger equations. C. R. Acad. Sci. Paris, Ser. I 342 (2006) 453-458 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2149
Franco D, Reina C. A Borel-Weil-Bott approach to representations of \rm sl\sb q(2,C). Lett. Math. Phys. 29 (1993) 215-217 [Internet]. 1993 . Available from: http://hdl.handle.net/1963/3538
Adami R, Dell'Antonio G, Figari R, Teta A. Blow-up solutions for the Schrödinger equation in dimension three with a concentrated nonlinearity. Ann. Inst. H. Poincare Anal. Non Lineaire 21 (2004) 121-137 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2998
Bressan A, Fonte M. On the Blow-up for a Discrete Boltzmann Equation in the Plane. Discrete Contin. Dyn. Syst. 13 (2005) 1-12 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2244
Jenssen HK, Sinestrari C. Blowup asymptotics for scalar conservation laws with a source. Comm. in Partial Differential Equations 24 (1999) 2237-2261 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/3482
Giuliani N. BlackNUFFT: Modular customizable black box hybrid parallelization of type 3 NUFFT in 3D. Computer Physics Communications [Internet]. 2019 ;235:324 - 335. Available from: http://www.sciencedirect.com/science/article/pii/S0010465518303539
Agrachev AA, Lee P. Bishop and Laplacian Comparison Theorems on Three Dimensional Contact Subriemannian Manifolds with Symmetry. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6508
Bambusi D, Berti M. A Birkhoff-Lewis-Type Theorem for Some Hamiltonian PDEs. SIAM J. Math. Anal. 37 (2006) 83-102 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2159
Bertola M. Biorthogonal polynomials for two-matrix models with semiclassical potentials. J. Approx. Theory. 2007 ;144:162–212.
Bertola M, Gekhtman M. Biorthogonal Laurent polynomials, Töplitz determinants, minimal Toda orbits and isomonodromic tau functions. Constr. Approx. 2007 ;26:383–430.
Bertola M. Bilinear semiclassical moment functionals and their integral representation. J. Approx. Theory. 2003 ;121:71–99.
Falqui G, Magri F, Pedroni M, Zubelli JP. A bi-Hamiltonian theory for stationary KDV flows and their separability. Regul. Chaotic Dyn. 5 (2000), no. 1, 33-52 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1352
Dubrovin B, Youjin Z. Bihamiltonian Hierarchies in 2D Topological Field Theory At One-Loop Approximation. Comm. Math. Phys. 198 (1998) 311-361 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/3696
Falqui G, Magri F, Pedroni M. Bihamiltonian geometry and separation of variables for Toda lattices. J. Nonlinear Math. Phys. 8 (2001), suppl., 118-127 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1354

Pages

Sign in